# SDR G60A200800002

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Aircraft time: 113,407 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1927-1957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK IN FRONT OF AFT CARGO DOOR.
